# SDR MASA20220329161

- Difficulty date: March 29, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Part number: CC690385011
- Part serial: NA
- Condition: None
- Location: Aft Service Door
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT SERVICE DOOR LOWER BEAM WAS FOUND WITH WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ700/900 SRM 52-46-06-001-001-A01 ITEM 45 (REV. 38 DATED JUL. 25, 2020).
